Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

I have been suffering from irregular bowel movements. I am on the gastric ulcer treatment

Hello Doctor , I have been suffering from irregular bowel movements since the past 1 year i.e., even when I drink water I feel like going to the toilet after about an hour or so and similarly with all foods. I am working in Saudi Arabia and one of the doctors here diagnosed me with Gastric Ulcer. I am on treatment for a week now with antibiotics and there is not much improvement. Is there anything that you could advise me to cure me of this problem - Santhosh, Saudi Arabia
Asked On : Thu, 7 Jul 2011
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
You might have other problem along with gastric ulcer.
Go for stool test for infection like bacterial or amebic.
Take omiprazole.
Take plenty of liquids,
Avoid fried,chillies and junk food.
Take buttermilk,curd, rice.
ok and bye.
Answered: Thu, 7 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor